Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW BROACH HANDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW BROACH HANDLE
Model Number
261848
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
01/31/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During the shoulder surgery the hook which blocks the raps or the stem on the raps handle was stuck.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW BROACH HANDLE
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
MDR Report Key
8411101
Report Number
3003898228-2019-00003
Device Sequence Number
11227251
Product Code
LXH
UDI-Device Identifier
03661489618482
UDI-Public
03661489618482
Combination Product (Y/N)
N
Initial Reporter Country
IT
PMA/510(K) Number
D114497
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
03/05/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
261848
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
02/13/2019
Initial Report FDA Received Date
03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1